# SDR IPXA2023012590246

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 23,431 hours, 14,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAT 30,000 FT WITH PRESSURIZATION STABLE AT FPM, WE HAD A MAIN CARGO DOOR UNLATED MASTER CAUTION. WE NOTICED A 500-600 FPM CABIN CLIMB. WE PERFORMED THE ECAM PROCEDURES AND DECENDED TO 10,000FT. AT 10,000 CABIN BEGAN TO STABLIZIECLEANED/INSPECTED MCD SEAL W REF TO AMM 52-36-18, NO DEFECTS NOTED. INSPECTED/OPPERATED MCD W REF TO AMM 52-36-19. NO DEFECTS NOTED. PRESSURIZED AC W REF TO AMM 21-31-0501, NO DEFECTS NOTED. AC OK TO CONTINUE`
